Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 8, 2012, 3:01 PM CST for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2012, 3:01 PM CST (21:01 UTC)
- Expired
- Mar 8, 2012, 4:00 PM CST
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 141 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 3:38 PM CST | HAIL 1 | Yanush, OK | |
| Mar 8, 3:45 PM CST | HAIL 1.25 | 4 Ne Yanush, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 405 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
582
WUUS54 KTSA 082101
SVRTSA
OKC077-121-127-082200-
/O.NEW.KTSA.SV.W.0017.120308T2101Z-120308T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
301 PM CST THU MAR 8 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 400 PM CST
* AT 257 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DUNBAR...STANLEY...CLAYTON...TUSKAHOMA...YANUSH AND KIAMICHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
3459 9572 3460 9573 3486 9527 3467 9510
3434 9578
TIME...MOT...LOC 2101Z 236DEG 42KT 3443 9583
$$7 follow-up statements
860
WWUS54 KTSA 082112
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CST THU MAR 8 2012
OKC077-121-127-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
312 PM CST THU MAR 8 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN LATIMER...NORTHWESTERN PUSHMATAHA AND SOUTHEASTERN
PITTSBURG COUNTIES...
AT 311 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
STANLEY...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
CLAYTON...SARDIS...TUSKAHOMA AND YANUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3444 9567 3451 9577 3451 9568 3459 9568
3459 9572 3460 9573 3486 9527 3467 9510
TIME...MOT...LOC 2112Z 236DEG 42KT 3450 9568
$$403
WWUS54 KTSA 082116
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CST THU MAR 8 2012
OKC077-121-127-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
316 PM CST THU MAR 8 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN LATIMER...NORTHERN PUSHMATAHA AND SOUTHEASTERN PITTSBURG
COUNTIES...
AT 315 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
STANLEY...MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
CLAYTON...SARDIS...TUSKAHOMA AND YANUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3448 9562 3452 9567 3455 9568 3459 9568
3459 9569 3461 9569 3486 9527 3467 9510
TIME...MOT...LOC 2116Z 236DEG 42KT 3453 9563
$$748 WWUS54 KTSA 082122 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 322 PM CST THU MAR 8 2012 OKC077-121-127-082200- /O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/ PITTSBURG OK-PUSHMATAHA OK-LATIMER OK- 322 PM CST THU MAR 8 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN LATIMER...NORTHERN PUSHMATAHA AND SOUTHEASTERN PITTSBURG COUNTIES... AT 320 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF SARDIS...MOVING NORTHEAST AT 50 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLAYTON... SARDIS...TUSKAHOMA AND YANUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3451 9557 3461 9567 3486 9527 3467 9510 TIME...MOT...LOC 2122Z 236DEG 42KT 3458 9555 $$
590 WWUS54 KTSA 082126 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 326 PM CST THU MAR 8 2012 OKC077-121-127-082200- /O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/ PITTSBURG OK-PUSHMATAHA OK-LATIMER OK- 326 PM CST THU MAR 8 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN LATIMER...NORTHERN PUSHMATAHA AND SOUTHEASTERN PITTSBURG COUNTIES... AT 324 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF SARDIS...MOVING NORTHEAST AT 50 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SARDIS... TUSKAHOMA AND YANUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3454 9551 3463 9559 3486 9527 3467 9510 TIME...MOT...LOC 2126Z 236DEG 42KT 3460 9548 $$
412 WWUS54 KTSA 082130 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 330 PM CST THU MAR 8 2012 OKC121-082140- /O.CAN.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/ PITTSBURG OK- 330 PM CST THU MAR 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY IS CANCELLED... LAT...LON 3467 9552 3486 9527 3467 9510 3457 9544 TIME...MOT...LOC 2130Z 237DEG 51KT 3464 9542 $$ OKC077-127-082200- /O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/ PUSHMATAHA OK-LATIMER OK- 330 PM CST THU MAR 8 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHWESTERN LATIMER AND NORTHERN PUSHMATAHA COUNTIES... AT 329 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARDIS... MOVING NORTHEAST AT 60 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SARDIS AND YANUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3467 9552 3486 9527 3467 9510 3457 9544 TIME...MOT...LOC 2130Z 237DEG 51KT 3464 9542 $$
333 WWUS54 KTSA 082135 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 335 PM CST THU MAR 8 2012 OKC077-127-082200- /O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/ PUSHMATAHA OK-LATIMER OK- 335 PM CST THU MAR 8 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHERN LATIMER AND NORTHERN PUSHMATAHA COUNTIES... AT 334 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARDIS... MOVING NORTHEAST AT 60 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...YANUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3461 9537 3469 9547 3486 9527 3467 9510 TIME...MOT...LOC 2135Z 236DEG 51KT 3468 9535 $$
678 WWUS54 KTSA 082145 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 345 PM CST THU MAR 8 2012 OKC127-082156- /O.CAN.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/ PUSHMATAHA OK- 345 PM CST THU MAR 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUSHMATAHA COUNTY IS CANCELLED... LAT...LON 3468 9526 3476 9534 3484 9525 3473 9516 TIME...MOT...LOC 2146Z 233DEG 48KT 3477 9522 $$ OKC077-082200- /O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/ LATIMER OK- 345 PM CST THU MAR 8 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHERN LATIMER COUNTY... AT 343 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN LATIMER COUNTY...MOVING NORTHEAST AT 55 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3468 9526 3476 9534 3484 9525 3473 9516 TIME...MOT...LOC 2146Z 233DEG 48KT 3477 9522 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 3:00 PM CST, 1 minute earlier.
Area forecast discussion, Mar 8, 3:00 PM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 300 PM CST THU MAR 8 2012 .DISCUSSION... COLD FRONT HAS MOVED WELL SOUTH AND EAST OF THE FORECAST AREA THIS AFTERNOON WITH SCATTERED RAIN SHOWERS AND A FEW THUNDERSTORMS OCCURRING ACROSS THE AREA. THERE HAVE BEEN NUMEROUS REPORTS OF SLEET/HAIL ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. AS OF MID-AFTERNOON...THE THUNDERSTORMS WERE MAINLY CONFINED TO SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS WHERE THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL FOR THE REMAINDER OF THE AFTERNOON. THE RAIN IS EXPECTED TO EXIT MOST OF THE AREA TONIGHT AS DRIER AIR INFILTRATES THE AREA IN THE WAKE OF THE COLD FRONT. THE CHANCES OF SHOWERS AND A FEW THUNDERSTORMS WILL RETURN FRIDAY NIGHT AND THROUGH THE REMAINDER OF THE WEEKEND AS THE MID-LEVEL LOW OVER THE SOUTHWESTERN UNITED STATES ORGANIZES AND EJECTS NORTHEAST OUT INTO THE PLAINS. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END SUNDAY NIGHT AS THE MID-LEVEL LOW MOVES INTO THE MISSISSIPPI VALLEY. THE HEAVIEST RAIN WITH THIS SYSTEM WILL BE SATURDAY NIGHT INTO SUNDAY WITH ANOTHER 1 TO 2 INCHES OF RAINFALL POSSIBLE. WILL OPT TO KEEP THE REMAINDER OF THE FORECAST DRY FOR NOW WITH HIGH PRESSURE PREVAILING AT THE SURFACE AND ALOFT. TEMPERATURES WILL BE MUCH WARMER WITH HIGH EXPECTED TO BE IN THE 70S AND POSSIBLY 80S. && .PRELIMINARY POINT TEMPS/POPS... TUL 36 64 37 57 / 20 10 10 40 FSM 36 61 37 62 / 70 10 10 40 MLC 38 63 38 55 / 70 10 20 60 BVO 32 66 32 62 / 20 0 10 30 FYV 33 62 31 62 / 40 10 10 30 BYV 33 60 34 61 / 30 0 10 30 MKO 35 63 36 56 / 40 10 10 50 MIO 34 63 36 65 / 20 0 10 30 F10 37 64 39 53 / 50 10 20 60 HHW 41 59 41 55 / 80 20 40 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....10
Hazardous weather outlook, Mar 8, 1:13 PM CST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 113 PM CST THU MAR 8 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 113 PM CST THU MAR 8 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A COLD FRONT HAS MOVED THROUGH ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO DIMINISH THIS AFTERNOON AND THE THREAT OF HEAVY RAINFALL IS SHIFTING TO THE EAST AND SOUTH OF THE AREA. A BRIEF PERIOD OF SLEET WILL BE POSSIBLE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BUT WITH TEMPERATURES WELL ABOVE FREEZING...NO TRAVEL IMPACTS ARE EXPECTED. NORTH WINDS WILL OCCASIONALLY GUST TO NEAR OR ABOVE 30 MILES AN HOUR THIS AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY AND TUESDAY...NO HAZARDS. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL. EXTENDED DISCUSSION... AN UPPER LEVEL STORM SYSTEM MOVING NORTHEAST FROM NEW MEXICO OVER THE WEEKEND WILL COMBINE WITH A WARM FRONTAL BOUNDARY MOVING NORTH FROM TEXAS TO BRING INCREASING RAIN AND THUNDERSTORMS CHANCES OVER THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 8, 11:13 AM CST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 AM CST THU MAR 8 2012
OKZ068-069-081745-
ADAIR OK-CHEROKEE OK-
1113 AM CST THU MAR 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CENTRAL CHEROKEE
IN NORTHEAST OKLAHOMA
WESTERN ADAIR
AT 1112 AM CST...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST
OF TAHLEQUAH...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TAHLEQUAH...ELDON AND PROCTOR.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3606 9484 3592 9472 3576 9512 3581 9513
3582 9526 3586 9523
TIME...MOT...LOC 1712Z 241DEG 44KT 3582 9516Local storm report, Mar 8, 11:45 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1145 AM CST THU MAR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL TAHLEQUAH 35.92N 94.97W
03/08/2012 E0.75 INCH CHEROKEE OK BROADCAST MEDIA
PUBLIC REPORTS OF PEA TO DIME SIZED HAIL AROUND TAHLEQUAH
RELAYED BY MEDIA.
&&
NMMSpecial weather statement, Mar 8, 1:53 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CST THU MAR 8 2012
ARZ029-OKZ076-082030-
LE FLORE OK-SEBASTIAN AR-
153 PM CST THU MAR 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 154 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
HARTFORD...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARTFORD...MIDLAND...MANSFIELD...HUNTINGTON AND BURNVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3513 9410 3514 9413 3509 9414 3498 9448
3504 9453 3525 9418 3514 9408
TIME...MOT...LOC 1954Z 239DEG 39KT 3503 9446Special weather statement, Mar 8, 2:55 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CST THU MAR 8 2012
OKZ049-073-075-082200-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
255 PM CST THU MAR 8 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
SOUTHWESTERN LATIMER
AT 255 PM CST...A STRONG THUNDERSTORM WAS LOCATED 23 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DUNBAR...
STANLEY...CLAYTON...CLAYTON LAKE STATE PARK...TUSKAHOMA AND YANUSH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
3459 9570 3460 9571 3481 9536 3459 9517
3435 9578
TIME...MOT...LOC 2055Z 239DEG 39KT 3438 9590The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 11:13 AM CST | Special Weather Statement | TSA | Cherokee | 32 min |
| Mar 8, 2:55 PM CST | Special Weather Statement | TSA | Pushmataha | 65 min |
| Mar 8, 3:19 PM CST | Special Weather Statement | TSA | McIntosh | 26 min |
| Mar 8, 3:40 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 65 min |
| Mar 8, 3:59 PM CST | Special Weather Statement | TSA | Cherokee, Muskogee | 31 min |
| Mar 8, 4:21 PM CST | Special Weather Statement | TSA | Adair, Cherokee | 24 min |
| Mar 8, 4:47 PM CST | Special Weather Statement | TSA | Creek | 28 min |
| Mar 8, 5:00 PM CST | Special Weather Statement | TSA | LeFlore | 45 min |
| Mar 8, 5:33 PM CST | Special Weather Statement | TSA | LeFlore | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.